# SDR HNAA2021041900157

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,760 hours, 45,777 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR INDICATED UP AND LOCKED WITH LOUD AIR RUSHING NOISE AND NOTICEABLE DRAG ON A/C.  FOUND NLG HARNESS W014 BROKEN AT AFT CONNECTOR PLUG.   R & R NLG HARNESS WO14, SECURED WITH RETAING HARDWARE USING AMM 32-00-03 AND IAW AMM 32-61-01. OPS CHECK GOOD IAW AMM 32-30-00. NOSE DOOR CLOSE WHEN RETRACTED. SEE HA 300 SEQ #3 FOR MX ACTION TAKEN.
